TEMPORAL INTUITIONISTIC FUZZY TOPOLOGY IN CHANG'S SENSE


Kutlu F.

Journal of Universal Mathematics, vol.2, no.2, pp.144-153, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 2
  • Publication Date: 2019
  • Journal Name: Journal of Universal Mathematics
  • Journal Indexes: Index Copernicus
  • Page Numbers: pp.144-153

Abstract

. In this paper, the concepts of temporal and overall intuitionistic fuzzy topology in Chang sense is introduced and investigated some properties of these concepts. Furthermore, we give fundamental denitions related to this topology as temporal and overall aspects. We also examine the relation- ship between this topology and the temporal and overall intuitionistic fuzzy topology in Sostak's sense.